# SDR DALA2019111436635

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 74,953 hours, 55,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Row 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 31ABC SEAT TRACK MOUNTS BROKEN. DEFERRED SEAT. REAR LEG FITTING ASSY PREV REPLACED. FOUND AND REPLACED DAMAGED FWD TRACK STUD PER CMM 25-28-06. REINSTALLED SEAT ASSY PER MD88 AMM 25-23. OPS CK NML. MEL AND PLACARD RMOVED. (LP6659494)
